Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 296, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 21, 2020, 4:31 PM CDT for Kemper County, Noxubee County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2020, 4:31 PM CDT (21:31 UTC)
- Expired
- Jun 21, 2020, 5:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kemper County, MS, Noxubee County, MS
The radar
The Columbus AFB radar (KGWX), 117 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1304 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
468
WUUS54 KJAN 212131
SVRJAN
MSC069-103-212215-
/O.NEW.KJAN.SV.W.0296.200621T2131Z-200621T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
431 PM CDT Sun Jun 21 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southwestern Noxubee County in east central Mississippi...
Northwestern Kemper County in east central Mississippi...
* Until 515 PM CDT.
* At 431 PM CDT, a severe thunderstorm was located over Gholson, or
near Preston, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gholson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3287 8882 3298 8879 3298 8860 3282 8863
TIME...MOT...LOC 2131Z 279DEG 9KT 3291 8875
HAIL...1.00IN
WIND...60MPH
$$
DL3 follow-up statements
140
WWUS54 KJAN 212146
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
446 PM CDT Sun Jun 21 2020
MSC103-212156-
/O.CAN.KJAN.SV.W.0296.000000T0000Z-200621T2215Z/
Noxubee MS-
446 PM CDT Sun Jun 21 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NOXUBEE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3282 8863 3287 8882 3293 8880 3293 8861
TIME...MOT...LOC 2146Z 274DEG 12KT 3288 8871
$$
MSC069-212215-
/O.CON.KJAN.SV.W.0296.000000T0000Z-200621T2215Z/
Kemper MS-
446 PM CDT Sun Jun 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN KEMPER COUNTY...
At 446 PM CDT, a severe thunderstorm was located near Gholson, or
near Preston, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Kemper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3282 8863 3287 8882 3293 8880 3293 8861
TIME...MOT...LOC 2146Z 274DEG 12KT 3288 8871
HAIL...1.00IN
WIND...60MPH
$$
DL243 WWUS54 KJAN 212202 SVSJAN Severe Weather Statement National Weather Service Jackson MS 502 PM CDT Sun Jun 21 2020 MSC069-212215- /O.CON.KJAN.SV.W.0296.000000T0000Z-200621T2215Z/ Kemper MS- 502 PM CDT Sun Jun 21 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR NORTH CENTRAL KEMPER COUNTY... At 501 PM CDT, a severe thunderstorm was located near Gholson, or 9 miles east of Preston, moving east at 10 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe thunderstorm will remain over mainly rural areas of north central Kemper County. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3282 8863 3286 8875 3293 8871 3293 8861 TIME...MOT...LOC 2201Z 279DEG 9KT 3287 8866 HAIL...<.75IN WIND...60MPH $$ DL
736
WWUS54 KJAN 212210
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
510 PM CDT Sun Jun 21 2020
MSC069-212220-
/O.EXP.KJAN.SV.W.0296.000000T0000Z-200621T2215Z/
Kemper MS-
510 PM CDT Sun Jun 21 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL KEMPER COUNTY
WILL EXPIRE AT 515 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.
LAT...LON 3282 8863 3286 8875 3293 8871 3293 8861
TIME...MOT...LOC 2210Z 279DEG 9KT 3287 8863
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:41 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 21, 3:41 PM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Jackson MS 341 PM CDT Sun Jun 21 2020 .DISCUSSION... Tonight and Monday... Strong instability and residual boundaries from previous convection have resulted in increasing coverage of convection this afternoon. A few of these storms have already been rather robust. Damaging wind gusts from wet microbursts are the primary threat with these storms, though marginally severe hail cannot be ruled out. Environmental shear is rather weak, so most of these storms have been short lived, but if a composite outflow develops, one or two clusters of storms may be able to sustain over a longer period of time. Activity may persist well into this evening, especially across the Delta, as an MCV from a remnant convective complex near the ArkLaTex continues eastward over the next several hours. HREF PMM 24 hour QPF suggests potential for a localized band of higher rainfall totals from S AR into NW MS tonight. Though we won't advertise a flash flood threat in the HWO given the area of concern is mainly outside of our area, localized flash flooding isn't out of the question in the Delta. Any lingering convection should weaken overnight, with low clouds developing across much of the area through mid-morning. Tonight, yet another MCS will likely develop upstream across the Southern Plains pushing eastward overnight. Though this complex will likely weaken before reaching our area, its remnants may serve as a focusing mechanism for renewed convection on Monday afternoon. Diurnal heating will again lead to moderate to strong instability, with some hints at stronger deep shear than exists today. While confidence is low in specific timing and evolution, there are enough ingredients in place to advertise another marginal risk for severe storms. We should begin to get a better sense of how things will evolve later on tonight. /DL/ Tomorrow night through Saturday... Most of the region gets into a summer-like pattern with heat and humidity...fueling the chances for periodic showers and thunderstorms throughout the week. An upper low parks just north of the Great Lakes and weak ridging dominates the Plains. As a result, flow into the region is split between a more west/northwesterly pattern in the northern half of the Gulf States...and a far weaker westerly pattern along the Coast. Weak surface ridging just to the east sets up south/southwesterly winds at the surface constantly reinforcing the warm and humid air in place over the region. Diurnal showers and thunderstorms will be the rule, with mesoscale influences from convection steering the short term weather and longevity of any convection into the overnight hours. Models are having some issues with delineating between diurnal convection, southerly extent of waves pivoting around the upper trough, and what looks to be an almost feedback signal. As a result, the forecast is dominated by chances for precip at least daily through the end of the week. Given how much south/southwesterly flow the pattern is signaling, the models are not varying much in the thermal profile of the midlevels. Forecast highs and lows are very close to seasonal normals, depending on the extent of afternoon/early evening precip and cloud cover limiting the max heat of day. Tuesday and Wednesday are the only exceptions at this point, a couple degrees below normals due to precip coverage. /HJS/ && .AVIATION... 18Z TAF discussion: VFR conditions prevail across the majority of the area this afternoon, though a broken high MVFR deck exists across a portion of the ArkLaMiss Delta. Coverage of SHRA/TSRA will increase this afternoon through early this evening, tapering down late tonight. Brief ceiling/visby reductions are possible in +RA and locally strong wind gusts are possible. Late tonight into early Monday morning, MVFR ceilings will develop across much of the region. VFR conditions are expected to return by mid-morning Monday. /DL/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 71 91 71 87 / 31 57 19 80 Meridian 70 92 71 88 / 30 64 17 78 Vicksburg 73 91 74 87 / 32 52 21 80 Hattiesburg 72 91 71 89 / 21 62 11 77 Natchez 72 88 71 86 / 20 61 11 80 Greenville 73 90 72 84 / 68 46 52 83 Greenwood 72 91 71 84 / 50 54 53 84 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DL/HJS
Hazardous weather outlook, Jun 21, 3:45 PM CDT, 46 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 345 PM CDT Sun Jun 21 2020 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>030-032>038- 040>044-047>049-053-059-222045- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore- Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-Oktibbeha- Washington-Humphreys-Holmes-Attala-Winston-Issaquena-Sharkey- Yazoo-Madison MS-Leake-Warren-Hinds-Rankin-Claiborne-Jefferson- 345 PM CDT Sun Jun 21 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and central Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...This evening and again on Monday Isolated severe thunderstorms are possible through this evening and again on Monday. Damaging wind gusts will be the primary concern with these storms, but hail up to the size of quarters will also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday Isolated severe thunderstorms are again possible on Tuesday. Damaging wind gusts will be the primary concern with these storms, but hail up to the size of quarters will also be possible. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Tuesday night. LAZ026-MSZ031-039-045-046-050-051-054-060-222045- Concordia-Lowndes-Noxubee-Neshoba-Kemper-Scott-Newton-Copiah- Adams- 345 PM CDT Sun Jun 21 2020 This hazardous weather outlook is for portions of central Mississippi and Concordia Parish, Louisiana. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...This evening Isolated severe thunderstorms are possible through this evening. Damaging wind gusts will be the primary concern with these storms, but hail up to the size of quarters will also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday Isolated severe thunderstorms are possible on Tuesday. Damaging wind gusts will be the primary concern with these storms, but hail up to the size of quarters will also be possible. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Tuesday through Tuesday night. MSZ052-055>058-061>066-072>074-222045- Lauderdale-Simpson-Smith-Jasper-Clarke-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 345 PM CDT Sun Jun 21 2020 This hazardous weather outlook is for portions of eastern and southeastern Mississippi. .DAY ONE...Tonight and Monday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday night through Saturday Isolated severe thunderstorms are possible on Tuesday. Damaging wind gusts will be the primary concern with these storms, but hail up to the size of quarters will also be possible. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Tuesday through Tuesday night. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jun 21, 3:52 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Jackson MS
352 PM CDT Sun Jun 21 2020
MSZ030-212115-
Clay MS-
352 PM CDT Sun Jun 21 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLAY COUNTY UNTIL
415 PM CDT...
At 352 PM CDT, Meteorologists were tracking a strong thunderstorm
over Pheba, or 7 miles south of Montpelier, moving northeast at 20
mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southwestern Clay
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3356 8885 3356 8902 3364 8902 3364 8903
3365 8903 3371 8888
TIME...MOT...LOC 2052Z 243DEG 15KT 3361 8898
TWSpecial weather statement, Jun 21, 3:55 PM CDT, 36 minutes before
Special Weather Statement National Weather Service Jackson MS 355 PM CDT Sun Jun 21 2020 ARZ075-MSZ034-212130- Chicot AR-Washington MS- 355 PM CDT Sun Jun 21 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHICOT AND SOUTHWESTERN WASHINGTON COUNTIES UNTIL 430 PM CDT... At 355 PM CDT, Meteorologists were tracking a strong thunderstorm over Eudora, moving northeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Chicot and southwestern Washington Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3307 9125 3317 9130 3326 9111 3310 9102 TIME...MOT...LOC 2055Z 243DEG 15KT 3312 9121 TW
Special weather statement, Jun 21, 3:58 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
358 PM CDT Sun Jun 21 2020
LAZ015-023-212130-
Richland LA-Franklin LA-
358 PM CDT Sun Jun 21 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RICHLAND AND WEST
CENTRAL FRANKLIN PARISHES UNTIL 430 PM CDT...
At 358 PM CDT, Meteorologists were tracking a strong thunderstorm
over Liddieville, or 8 miles west of Winnsboro, moving northeast at
15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Winnsboro around 420 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3224 9191 3216 9167 3203 9182 3207 9193
3208 9191 3208 9190 3209 9190 3209 9187
3212 9187 3213 9188 3212 9188 3214 9190
3216 9189 3217 9194
TIME...MOT...LOC 2058Z 209DEG 13KT 3211 9186
TWSpecial weather statement, Jun 21, 4:00 PM CDT, 31 minutes before
Special Weather Statement National Weather Service Jackson MS 400 PM CDT Sun Jun 21 2020 MSZ045-212130- Neshoba MS- 400 PM CDT Sun Jun 21 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NESHOBA COUNTY UNTIL 430 PM CDT... At 400 PM CDT, Meteorologists were tracking a strong thunderstorm near Stallo, or 9 miles northeast of Edinburg, moving east at 10 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of northwestern Neshoba County. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3282 8910 3284 8930 3293 8930 3293 8912 TIME...MOT...LOC 2100Z 276DEG 8KT 3290 8922 TW
Special weather statement, Jun 21, 4:26 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
426 PM CDT Sun Jun 21 2020
ARZ075-212200-
Chicot AR-
426 PM CDT Sun Jun 21 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHICOT COUNTY UNTIL
500 PM CDT...
At 426 PM CDT, Meteorologists were tracking a strong thunderstorm
near Eudora, moving northeast at 10 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Eudora around 445 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3316 9127 3308 9122 3309 9118 3300 9126
3301 9146 3302 9145
TIME...MOT...LOC 2126Z 236DEG 11KT 3306 9129
TWSpecial weather statement, Jun 21, 4:26 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
426 PM CDT Sun Jun 21 2020
MSZ039-046-212215-
Kemper MS-Noxubee MS-
426 PM CDT Sun Jun 21 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NOXUBEE AND
NORTHWESTERN KEMPER COUNTIES THROUGH 515 PM CDT...
At 425 PM CDT, Meteorologists were tracking a strong thunderstorm
over Gholson, or near Preston, moving east at 10 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Gholson and Shuqualak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3282 8858 3286 8883 3293 8882 3293 8881
3297 8881 3307 8880 3303 8856
TIME...MOT...LOC 2125Z 279DEG 9KT 3291 8875
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:22 AM CDT | Special Weather Statement | JAN | Washington | 23 min |
| Jun 21, 3:18 AM CDT | Special Weather Statement | JAN | Washington | 42 min |
| Jun 21, 4:50 AM CDT | Special Weather Statement | JAN | Washington | 25 min |
| Jun 21, 1:51 PM CDT | Special Weather Statement | JAN | Lowndes | 39 min |
| Jun 21, 2:33 PM CDT | Special Weather Statement | JAN | Bolivar | 42 min |
| Jun 21, 2:40 PM CDT | Special Weather Statement | JAN | Oktibbeha | 35 min |
| Jun 21, 3:01 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 44 min |
| Jun 21, 3:15 PM CDT | Special Weather Statement | JAN | Sunflower | 30 min |
| Jun 21, 3:24 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 37 min |
| Jun 21, 3:35 PM CDT | Special Weather Statement | JAN | Oktibbeha | 25 min |
| Jun 21, 3:50 PM CDT | Special Weather Statement | JAN | Bolivar | 25 min |
| Jun 21, 3:51 PM CDT | Special Weather Statement | JAN | Sunflower | 24 min |
| Jun 21, 3:52 PM CDT | Special Weather Statement | JAN | Clay | 23 min |
| Jun 21, 4:00 PM CDT | Special Weather Statement | JAN | Neshoba | 30 min |
| Jun 21, 4:03 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 42 min |
| Jun 21, 4:32 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 23 min |
| Jun 21, 4:35 PM CDT | Special Weather Statement | JAN | Neshoba | 40 min |
| Jun 21, 4:38 PM CDT | Special Weather Statement | JAN | Oktibbeha | 52 min |
| Jun 21, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 37 min |
| Jun 21, 4:39 PM CDT | Special Weather Statement | JAN | Choctaw | 36 min |
| Jun 21, 4:41 PM CDT | Special Weather Statement | JAN | Coahoma | 34 min |
| Jun 21, 4:47 PM CDT | Special Weather Statement | JAN | Holmes | 28 min |
| Jun 21, 4:49 PM CDT | Special Weather Statement | JAN | Sharkey | 26 min |
| Jun 21, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey | 42 min |
| Jun 21, 5:03 PM CDT | Special Weather Statement | JAN | Humphreys | 27 min |
| Jun 21, 5:17 PM CDT | Special Weather Statement | JAN | Washington | 43 min |
| Jun 21, 5:25 PM CDT | Special Weather Statement | JAN | Issaquena | 35 min |
| Jun 21, 5:33 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys | 25 min |
| Jun 21, 5:43 PM CDT | Special Weather Statement | JAN | Holmes | 32 min |
| Jun 21, 5:48 PM CDT | Special Weather Statement | JAN | Issaquena | 27 min |
| Jun 21, 6:06 PM CDT | Special Weather Statement | JAN | Holmes | 24 min |
| Jun 21, 6:12 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 48 min |
| Jun 21, 6:15 PM CDT | Special Weather Statement | JAN | Attala | 45 min |
| Jun 21, 6:31 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 44 min |
| Jun 21, 6:51 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 39 min |
| Jun 21, 6:52 PM CDT | Special Weather Statement | JAN | Hinds | 23 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.